# SDR AALA202208169410

- Difficulty date: August 4, 2019
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A300*
- Aircraft serial: 6035
- Aircraft time: 18,867 hours, 7,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: 650361
- Condition: Damaged
- Location: Zone 800 - Doors
- Component: Slide
- Component part number: 62293110
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL REPORT FOR AALA201908069007 AS REQUESTED BY SDR REJECTION FAA LETTER DATED 7/7/2022** AIRCRAFT WAS NOT GROUNDED: MAINTENANCE REPORTS DURING SCHEDULED R3 DOOR SLIDE CHANGE, RECEIVING A BAD FROM STOCK SLIDE. THE REPLACEMENT SLIDE FAILED THE EMERGENCY LIGHTING SYSTEM TEST. MAINTENANCE INSTALLED PREVIOUSLY REMOVED SLIDE PER JOB CARD 26L00025012. THE REPAIR VENDOR FOUND THE ELECTRICAL HARNESS DAMAGED ON THE SLIDE, REPLACED THE DAMAGED ELECTRICAL HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
